# SDR 2010FA0001215

- Difficulty date: October 4, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N6689B
- Make and model: Cessna T210M
- Aircraft serial: 21062820
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Part number: MS208228D
- Condition: Broken
- Location: Return Oil Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(GBBR) THE ENGINE SUFFERED CATASTROPHIC FAILURE DUE TO ENGINE OIL STARVATION CAUSED BY THE FAILURE/BREAKAGE OF THE TURBOCHARGER OIL RETURN LINE FITTING AT THE REAR OF THE ENGINE.  THE LOSS OF ENGINE OIL ULTIMATELY RESULTED IN AN UNCONTAINED FAILURE OF THE NR4 CYLINDER CONNECTING ROD THROUGH THE TOP OF THE ENGINE CASE.  RECOMMEND ALL ALUMINUM AN FITTINGS IN OIL OR FUEL SYSTEMS ON ENGINE OR ENGINE COMPONENTS BE REPLACED WITH NEW AT ENGINE O/H.
